Secure 2-domination in graphs
Ibrahim Boufelghaboufelghaibrahim@gmail.comAffiliation 1Laboratories of Mathematics and Applications of MathematicsBP 98 Ouled AissaUniversity of Mohamed Seddik BenyahiaJijel, 18000, AlgeriaAffiliation 2Institute of Mathematics and Computer ScienceAbdelhafid Boussouf University CenterMila, 43000, Algeria0009-0002-3202-8924View full profile → , *Moussa AhmiaCorresponding authormoussa.ahmia@univ-jijel.dzLaboratories of Mathematics and Applications of MathematicsBP 98 Ouled AissaUniversity of Mohamed Seddik BenyahiaJijel, 18000, Algeria0000-0003-0172-0539View full profile → , Mourad Guetticheguettiche.mourad@gmail.comInstitute of Mathematics and Computer ScienceAbdelhafid Boussouf University CenterMila, 43000, Algeria0000-0003-0935-0245View full profile →
* Corresponding author · click or hover a name for details
- Received:
- 10 Oct 2023
- Published Online:
- 12 Jul 2025
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-2067
- Pages:
- 2723–2736
Abstract
Keywords
Subject Classifications
References
[1] S. Alikhani and M. Safazadeh, “Fair dominating sets of paths,” Journal of Information and Optimization Sciences, vol. 44, no. 5, pp. 855–864 (2023).
[2] C. Berge, Theory of Graphs and Its Applications, Dunod, Paris (1958).
[3] M. Blidia, M. Chellali, and O. Favaron, “Independence and 2-domination in trees,” Australasian Journal of Combinatorics, vol. 33, pp. 317–327 (2005).
[4] M. Blidia, M. Chellali, and L. Volkmann, “Bounds on the 2-domination number of graphs,” Utilitas Mathematica, vol. 71, pp. 209–216 (2006).
[5] I. Boufelgha and M. Ahmia, “Global dominating broadcast in graphs,” Discrete Mathematics, Algorithms and Applications, vol. 15, no. 2 (2023).
[6] E. J. Cockayne, R. M. Dawes, and S. T. Hedetniemi, “Total domination in graphs,” Networks, vol. 10, pp. 211–219 (1980).
[7] E. J. Cockayne, O. Favaron, and C. M. Mynhardt, “Secure domination, weak Roman domination and forbidden subgraphs,” Bulletin of the Institute of Combinatorics and its Applications, vol. 39, pp. 87–100 (2003).
[8] E. J. Cockayne, P. J. P. Grobler, W. R. Grundlingh, J. Munganga, and J. H. van Vuuren, “Protection of a graph,” Utilitas Mathematica, vol. 67, pp. 19–32 (2005).
[9] E. J. Cockayne, “Irredundance, secure domination and maximum degree in trees,” Discrete Mathematics, vol. 307, pp. 12–17 (2007).
[10] L. Devendra, P. V. Subba Reddy, and J. P. Kumar, “Complexity issues of variants of secure domination in graphs,” Electronic Notes in Discrete Mathematics, vol. 63, pp. 77–84 (2017).
[11] J. F. Fink and M. S. Jacobson, “n-Domination in graphs,” Graph Theory with Applications to Algorithms and Computer Science, John Wiley and Sons, New York, pp. 283–300 (1985).
[12] P. J. P. Grobler and C. M. Mynhardt, “Secure domination critical graphs,” Discrete Mathematics, vol. 309, pp. 5820–5827 (2009).
[13] M. Guettiche and H. Kheddouci, “Critical links detection in stochastic networks: application to the transport networks,” International Journal of Intelligent Computing and Cybernetics (2018).
[14] C. L. Liu, Introduction to Combinatorial Mathematics, McGraw-Hill, New York (1968).
[15] P. J. Looges and S. Olariu, “Optimal greedy algorithms for indifference graphs,” Computers and Mathematics with Applications, vol. 25, no. 7, pp. 15–25 (1993).
[16] H. B. Merouane and M. Chellali, “On secure domination in graphs,” Information Processing Letters, vol. 115, pp. 786–790 (2015).
[17] C. M. Mynhardt, H. C. Swart, and L. Ungerer, “Excellent trees and secure domination,” Utilitas Mathematica, vol. 67, pp. 255–267 (2005).
[18] A. P. De Villiers, Edge Criticality in Secure Graph Domination, Ph.D. dissertation, Stellenbosch University, Stellenbosch, South Africa (2014).




